# SDR 2005UALA01477

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 49,228 hours, 18,210 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 0697
- Condition: Unserviceable
- Location: Bottom Tube
- Component: Inflation Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM INFLATION TUBE HAS A HOLE IN EXCESS OF 1 INCH WHICH WOULD NOT PASS AR TEST.  SLIDE WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  SLIDE FAILED AIR RETENTION TEST DUE TO HOLE IN INFLATABLE LOWER TUBE. IT WAS OBSERVED THAT SLIDE HAD BEEN PACKED CORRECTLY. EXACT CAUSE OF THE WEAR DAMAGE COULD NOT BE DETERMINED. DAMAGE WAS REPAIRED BY PATCHING PER AIR CRUISERS CMM 25-60-46.
